# SDR HEEA967035

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585202
- Condition: Defective
- Location: Radar Antenna
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISPLAY FLASHES "ANTENNA" INTERMITTENTLY.  ALSO, PITCH AND ROLL NOT ADJUSTING.
